# SDR TWAA0013609

- Difficulty date: August 28, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Caabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FLOOR ATTACH ANGLES AT STA 160 TO 200 AND AT STA 196, LBL 0 TO 44, WERE CORRODED.  REMOVED AND REPLACED ATTACH ANGLES PER SPM 6-70-01, PAGE 3.  TREATED AND PRIMED PER SRM 51-10-3.
